How to stop taking phentermine
If you have been taking phentermine in large doses or for a long period of time, do NOT stop taking it without first consulting your doctor. S/he may want you to gradually reduce the amount you are taking before stopping completely. This will help prevent withdrawal side effects.
After you stop taking phentermine, your body may need time to adjust. The length of time this takes depends on the amount of medicine you were using and how long you used it. During this time, speak to your doctor if you notice any side effects (as noted below under "Physical or mental dependence on phentermine").
Helping you stop phentermine
A good way to avoid these side effects is to use a supplement with similar effects to phentermine, which will help you adjust while keeping the weight OFF, for good. Gradually replace your phentermine pills with Phen Caps to assist with the transition.
To learn more about Phen Caps, click here.
Physical or mental dependence on phentermine
If you have been taking phentermine for a long time or in large doses, and you think you may have become mentally or physically dependent on it, please speak to your doctor.
Some signs of dependence on phentermine (or other appetite suppressants) are:
- A strong desire or need to continue taking the medication.
- A need to increase the dose to receive the effects of the medication.
Withdrawal side effects may include:
- Changes in personality
- Excessive, excited activity
- Irritability (severe)
- Extreme tiredness or weakness
- Mental depression or illness (severe)
- Nausea or vomiting
- Skin disease
- Stomach Cramps or Pain
- Trouble sleeping or nightmares (severe)